RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2018, Number 4, Pages 21–32 (Mi ivm9346)  

Substantiation of a theorem on limit transition in singularly perturbed integral system with diagonal degeneration of a kernel

M. A. Bobojanovaa, O. D. Tuichievb, D. A. Shaposhnikovaa

a National Research University (MPEI), 14 Krasnokazarmennaya str., Moscow, 111250 Russia
b Khujand State University named after B. Gafurov, 1 Mavlonbekov passage, Khujand, 735700 Tajikistan

Abstract: We study a problem of limit transition (as the small parameter tends to zero) in integral singularly perturbed system with diagonal degeneration of a kernel. In the proof of the corresponding theorem on the limit transition we essentially use the structure of the main term of asymptotic behavior, the construction of which is performed by use of algorithm of regularization method developed by S.A. Lomov for integro-differential equations. The spectrum of the operator responsible for the regularization is composed of purely imaginary points, therefore the passage to the limit in the classical sense (i. e. in a continuous metric) in general case is impossible. In work we allocate the class of right parts in which a uniform transition in the classical sense will take place.

Keywords: singularly perturbed operator, diagonal degeneration of the kernel, limit solution.

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2018, 62:4, 18–28

Bibliographic databases:

UDC: 517.968
Received: 17.01.2017

Citation: M. A. Bobojanova, O. D. Tuichiev, D. A. Shaposhnikova, “Substantiation of a theorem on limit transition in singularly perturbed integral system with diagonal degeneration of a kernel”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, no. 4, 21–32; Russian Math. (Iz. VUZ), 62:4 (2018), 18–28

Citation in format AMSBIB
\Bibitem{BobTuiSha18}
\by M.~A.~Bobojanova, O.~D.~Tuichiev, D.~A.~Shaposhnikova
\paper Substantiation of a theorem on limit transition in singularly perturbed integral system with diagonal degeneration of a kernel
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2018
\issue 4
\pages 21--32
\mathnet{http://mi.mathnet.ru/ivm9346}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2018
\vol 62
\issue 4
\pages 18--28
\crossref{https://doi.org/10.3103/S1066369X18040035}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000429242100003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85045102525}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9346
  • http://mi.mathnet.ru/eng/ivm/y2018/i4/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:60
    Full text:7
    References:12
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019